MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no field service dispatched, the service call was cancelled by the customer.It is unknown if there were any instrument generated flags in conjunction with the event.Based on the assessment of the customer technical support representative, the event was likely caused by an aperture problem.(b)(4).
 
Event or Problem Description
The customer reported high platelet (plt) and low white blood cell (wbc) results were generated on patient samples on a unicel dxh 800 coulter cellular analysis system.It is unknown if there were erroneous results reported out of the laboratory.The customer re-ran samples on another instrument to identify the problem.There was no report of change or effect to patient treatment in connection with the reported event.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key7728971
Report Number1061932-2018-01034
Device Sequence Number996478
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Repair,Recall
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/28/2018
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-0730/2018-011-C
Patient Sequence Number1